BibTeX records: Alexander Abian

download as .bib file

@article{DBLP:journals/ndjfl/AbianA91,
  author    = {Alexander Abian and
               Wael A. Amin},
  title     = {The Cardinality of Powersets in Finite Models of the Powerset Axiom},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {32},
  number    = {2},
  pages     = {290--293},
  year      = {1991},
  url       = {https://doi.org/10.1305/ndjfl/1093635753},
  doi       = {10.1305/ndjfl/1093635753},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/AbianA91},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ndjfl/AbianA90,
  author    = {Alexander Abian and
               Wael A. Amin},
  title     = {An Equivalent of the Axiom of Choice in Finite Models of the Powerset
               Axiom},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {31},
  number    = {3},
  pages     = {371--374},
  year      = {1990},
  url       = {https://doi.org/10.1305/ndjfl/1093635501},
  doi       = {10.1305/ndjfl/1093635501},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/AbianA90},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/aml/AbianK87,
  author    = {Alexander Abian and
               Kyriakos Keremedis},
  title     = {Unramified forcing preserving the law of double negation},
  journal   = {Arch. Math. Log.},
  volume    = {26},
  number    = {1},
  pages     = {177--180},
  year      = {1987},
  url       = {https://doi.org/10.1007/BF02017502},
  doi       = {10.1007/BF02017502},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aml/AbianK87},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/aml/Abian85,
  author    = {Alexander Abian},
  title     = {A fixed point theorem equivalent to the axiom of choice},
  journal   = {Arch. Math. Log.},
  volume    = {25},
  number    = {1},
  pages     = {173--174},
  year      = {1985},
  url       = {https://doi.org/10.1007/BF02007565},
  doi       = {10.1007/BF02007565},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aml/Abian85},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ndjfl/AbianL78,
  author    = {Alexander Abian and
               Samuel Lamacchia},
  title     = {On the consistency and independence of some set-theoretical axioms},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {19},
  number    = {1},
  pages     = {155--158},
  year      = {1978},
  url       = {https://doi.org/10.1305/ndjfl/1093888220},
  doi       = {10.1305/ndjfl/1093888220},
  timestamp = {Wed, 14 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/AbianL78},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ndjfl/Abian78,
  author    = {Alexander Abian},
  title     = {Passages between finite and infinite},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {19},
  number    = {3},
  pages     = {452--456},
  year      = {1978},
  url       = {https://doi.org/10.1305/ndjfl/1093888406},
  doi       = {10.1305/ndjfl/1093888406},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/Abian78},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlq/Abian75,
  author    = {Alexander Abian},
  title     = {On the standard-model hypothesis of {ZF}},
  journal   = {Math. Log. Q.},
  volume    = {21},
  number    = {1},
  pages     = {87--88},
  year      = {1975},
  url       = {https://doi.org/10.1002/malq.19750210111},
  doi       = {10.1002/malq.19750210111},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mlq/Abian75},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ndjfl/Abian75,
  author    = {Alexander Abian},
  title     = {On the use of more than two-element Boolean valued models},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {16},
  number    = {4},
  pages     = {555--564},
  year      = {1975},
  url       = {https://doi.org/10.1305/ndjfl/1093891901},
  doi       = {10.1305/ndjfl/1093891901},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/Abian75},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ndjfl/Abian73,
  author    = {Alexander Abian},
  title     = {Rado's theorem and solvability of systems of equations},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {14},
  number    = {2},
  pages     = {145--150},
  year      = {1973},
  url       = {https://doi.org/10.1305/ndjfl/1093890889},
  doi       = {10.1305/ndjfl/1093890889},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/Abian73},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ndjfl/Abian70,
  author    = {Alexander Abian},
  title     = {Completeness of the generalized propositional calculus},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {11},
  number    = {4},
  pages     = {449--452},
  year      = {1970},
  url       = {https://doi.org/10.1305/ndjfl/1093894075},
  doi       = {10.1305/ndjfl/1093894075},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/Abian70},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsyml/AbianL65,
  author    = {Alexander Abian and
               Samuel Lamacchia},
  title     = {Some Consequences of the Axiom of Power-Set},
  journal   = {J. Symb. Log.},
  volume    = {30},
  number    = {3},
  pages     = {293--294},
  year      = {1965},
  url       = {https://doi.org/10.2307/2269619},
  doi       = {10.2307/2269619},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsyml/AbianL65},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier